Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PublicEnemy

I really need everyones help here

Ok, here's the deal.

Into month two, just got my dosage upped to 100mg/day...I see SLIGHT improvement in my skin. However that's not the problem.

I'm fucking depressed, and it really sucks. I don't know if its because of my acne, because I just broke up with my girlfriend or stress. I really don't know what to do...

I think I might be able to suck it up and finish my course, I only have 69more days to go. Or I might just stop, and hopefully my skin will return to it's pre-tane state, which was comparativly mild to what it is now, which is severe, thank you very much intial breakout.

What should I do?!

Share this post


Link to post
Share on other sites

If you are feeling more depressed than normal then I'd recommend talking to your doctor about your feelings. Accutane is known to cause, or deepen depression in some people. There is an initial breakout period with accutane and that must be considered, however, some people who use accutane never ever breakout again! If you are noticing scarring or other problems then you will definitely want to discuss this with your dermatologist! Talk to your doctor.

Share this post


Link to post
Share on other sites
Guest AcneProne_1977

Hey,

I remember seeing your pics and I know your IB was really yucky, but hang in there cause hopefully you'll start to clear soon and then you'll have great skin!!!

I had 4 awful IBs (worse ance I've EVER had in my life...) and I'm only starting to clear now (3 months and 1 week into tane) and I'm covered in red marks, so I know how it can be depressing. I'm starting to feel better now tho!!

If you're feeling very down and are having bad thoughts, it's a good idea to talk to your doc. :)

Share this post


Link to post
Share on other sites
Ok, here's the deal.

Into month two, just got my dosage upped to 100mg/day...I see SLIGHT improvement in my skin. However that's not the problem.

I'm fucking depressed, and it really sucks. I don't know if its because of my acne, because I just broke up with my girlfriend or stress. I really don't know what to do...

I think I might be able to suck it up and finish my course, I only have 69more days to go. Or I might just stop, and hopefully my skin will return to it's pre-tane state, which was comparativly mild to what it is now, which is severe, thank you very much intial breakout.

What should I do?!

Judging by your description of your current life, your depression is situational and not Accutane related. Breaking up with a girlfriend is stress enough for anyone! Add acne and other stressors and of course you're feeling down. I'd still talk to your dermatologist and explain that you think it's the breakup and the breakout; and can he consider a lower dose.

I know I say it a lot, but counseling really does help one learn coping skills. If you can find someone who is really good with cognitive behavioral therapy that's what I'd suggest. It works with you to give you coping skills AND change your basic thought processes into something more positive and stops the behavioral/cognitive patterns that are destructive.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×